# SDR WX0400050

- Difficulty date: November 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED BIRD STRIKE LEFT WING TRAILING EDGE.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION IAW AMM 05-51-08.  NO DAMAGE FOUND.  AIRCRAFT RETURNED TO SERVICE.
